# SDR USAA2010033190684

- Difficulty date: March 30, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 28,625 hours, 17,584 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 791A000006
- Part serial: V7119
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 28,714 hours, 17,627 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLT 1911 PHL-NAS - DIVERSION - ON DESCENT INTO NAS, CREW WAS UNABLE TO DEPLOY THE FLAPS - COULD ONLY EXTEND THE SLATS.  AIRCRAFT DIVERTED TO FLL AND REGAINED FLAPS ON APPROACH.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND INBOARD FLAP TORQUE LIMITER INDICATOR POPPED.  RESET PER MM 27-50-00.  MAINTENANCE REMOVED AND REPLACED THE NR 1 FLAP ACTUATOR IAW MM 27-54-49-400-001.  VENDOR REPORT INDICATES CONFIRMED FAILURE.
